# SDR SWAA2022022579903

- Difficulty date: November 27, 2018
- Submitted: February 25, 2022
- Operation: Air carrier
- Aircraft: N744SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29490
- Aircraft time: 69,094 hours, 41,040 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Cracked
- Location: Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#5 LEADING EDGE SLAT NOSE SKIN AT ACTUATOR RIBS HAS WORKING FASTENERS / REMOVED WORKING FASTENERS IAW SRM 51-40-02-0G-0 AT #5 L/E SLAT NOSE SKIN AT ACTUATOR. FOUND CRACK ON O/B FASTENER HOLE. REMOVED AND REPAIRED L/E SLAT SKIN DAMAGE IAW SRM 57-42-01-2R-8
